| Model Number |
H74939171061070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the mildly tortuous and severely calcified cephalic vein of the forearm.A 6.0 x 100, 75cm mustang balloon was advanced for dilation.However, during the first inflation at 19 atmospheres for 30 seconds, an overall vertical balloon rupture was noted.The device was removed without any problem using the normal method, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device analysis findings: upon receipt at our post market quality assurance laboratory, a visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 30mm in length and extended from a position 3mm distal of the proximal markerband to 33mm distal of the proximal markerband.The rated burst pressure for this device is 24 atmospheres as per mustang specification.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the mustang device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
Event or Problem Description